# SDR 2004UALA00591

- Difficulty date: June 17, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 33,392 hours, 6,499 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18G EEL LIGHT DOES NOT STAY IN PLACE.  REPLACED EEL PROX LIGHT ASSY.
